MathSciNet Relay Station
MathSciNet bibliographic data
MR2181766 (2006k:57043) 57M50
Bowditch, Brian H. Hausdorff dimension and dendritic limit sets. Math. Ann. 332 (2005), no. 3, 667–676.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement